MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 100 -S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 100 -S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.038.400S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: reporter is a j&j sales representative.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Visual inspection: the tfna fenestrated helical blade 100 -s (p/n: 04.038.400s, lot number: h781832) was received at us cq.Visual inspection of the complaint device showed severe scratches on the surface of the device likely due to the implantation and explantation, which was not related to the complaint condition.However, the reported condition for broken could not be confirmed from the returned device.No other issues were observed with the returned device.Dimensional inspection: drawing: 04_038_370, rev.C feature: shaft outer diameter specification: 10.35 mm +0.02/-0.03 mm measured dimension: 10.35 mm result: conforming measurement device: caliper ca802 document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed ti tfna fenestrated helical blade: 04_038_370, rev.C(current and manufactured) no design issues or discrepancies were identified.Investigation conclusion: this complaint was not confirmed since the reported condition could not be confirmed.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - no ncr's were generated during production.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent removal surgery due to a broken trochanteric fixation nail advanced (tfna).Procedure was completed successfully without any surgical delay.Concomitant device reported: unk - screw: (part# unknown; lot# unknown; quantity: unknown).Helical blades, perforated, sterile (part:04.038.400s; lot# unknown; quantity: unknown).This report is for one (1) tfna fenestrated helical blade 100 -s.This is report 2 of 3 for complaint (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 100 -S
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12393682
Report Number2939274-2021-05073
Device Sequence Number20014778
Product Code HSB
UDI-Device Identifier10886982099297
UDI-Public(01)10886982099297
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.400S
Device Catalogue Number04.038.400S
Device Lot NumberH781832
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/31/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/130 DEG TI CANN TFNA 380/LEFT - SILE; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;